# SDR AALA20130621011

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 42,462 hours, 17,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT HOLE IN SEAT TRACK AT RIGHT BUTTLINE 24.75 & STATION 727B HAS A CRACK INDICATION.  ACCOMPLISHED NESTED ANGLE REPAIR IAW ECOS J1698AA, J1707AB & EA B737-53-030347.
